# SDR HEEA076326

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,706 hours
- Engine: Allsn 250C47B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 23065805
- Part serial: NX0243
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONSTANT FADEC DEGRADE LIGHT. TO BE SENT TO VENDOR FOR CREDIT.
